Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chest tightness, increased palpitation, severe morning cough, high eosinophil count. Suggestion?

Hello Sir, I m Avi, age 33, I m a sensitive person in the sense that any slight change around me or in my body i can notice, there has been a problem of slight cold intolerance with me from childhood till now i feel more cold when climate is not that warm, i feel when the climate is cold and humid my problems start. From the time my age was 24 i started feeling some tightness in my left side chest & incresed palpitation which causes restlessness in me a bit. Since then till now consulted 3 Cardiologists & undergone every cardiac test but nothing came out. One cardiologist said i have Eosinophilia . Morning cough is common with me whole year. Presently for 5 days my cough has increased. In my present report Eosinophyl count is 7%, other WBC , RBC is OK, I m healthy , good weight, good sleep, my skin is ok. I m worried about my heart. Suggest me please if u can?
Asked On : Wed, 7 Nov 2012
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician, Pulmonology 's  Response
Thanks for writing to hcm.
From your description I do understand that you may have allergic bronchitis.
Eosinophils indicate it could be due to allergy.
Your morning cough is typical of allergies.
I usually try monteleukast for such patients .
Consult your doc for prescription. If no improvement, you may require inhalers.
Dr arun
Answered: Tue, 3 Sep 2013
I find this answer helpful
Internal Medicine Specialist Dr. Venkat Sivayogi 's  Response

welcome to HCM,
As per the description of symptoms, it seems you were having HRAD(hyper responsive air way disease). Early morning cough is more characateristic in it.

I suggest you to consult a pulmonologist to solve your issue.
Inhalers containing LABA -long acting beta agonist in combination with ICS- inhalational steriods along with anti-histamines gives better results in your case.

Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor